MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3541408
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Wrinkling (2613); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.(b)(4).
 
Event or Problem Description
It was reported that a caucasian female patient underwent a breast augmentation with a mentor memoryshape breast implant 440cc and suffered from a bilateral hematoma.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch is for the left breast implant.
 
Additional Manufacturer Narrative
On (b)(6) 2020, mentor became aware that patient¿s information was erroneously omitted.The weight of the patient was 170 lbs, the height of the patient was 5.5 ft, the patient¿s date of birth is (b)(6) 1977, the patient¿s age was 43-year-old.This event is associated with the glow clinical trial.After clinical/secondary review of this file performed on (b)(6) 2020, it was decided that the hematoma was unilateral (left side).On (b)(6) 2016, the patient presented with hematoma, which required incision, drainage, aspiration.The principal investigator assessed this event as moderate in severity, serious, not related to the device.This medwatch was for the right side.Manufacturer¿s reference number: (b)(4), corrections: the weight of the patient was 170 lbs, the height of the patient was 5.5 ft, the patient¿s date of birth is (b)(4) 1977, the patient¿s age was 43-year-old.
 
Additional Manufacturer Narrative
On apr 9, 2026, additional information was received indicating the patient experienced bilateral rippling.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key10971572
Report Number1645337-2020-15615
Device Sequence Number11573396
Product Code FTR
UDI-Device Identifier00081317005490
UDI-Public00081317005490
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model Number3541408
Device Catalogue Number3541408
Device Lot Number6755524
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer12/09/2020
04/09/2026
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date12/24/2020
04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexFemale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite